# SDR UALA2008123107057

- Difficulty date: December 31, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 35,554 hours, 4,290 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1317
- Condition: Inoperative
- Location: Aft Crew Rest
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CREW REST CEILING LIGHT INOP.  REPLACED EMERGENCY LIGHT ASSY.
